# SDR DALA2022120107685

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 16,921 hours, 8,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fms25-26 S39-40l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN LOC. FR 25 TO FR 26 BTW 39 L TO STR 40 L AT L OWER FUSELAGE. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC. FR 25 TO FR 26 BTW 39 L TO STR 40 L AT LOWER FUSELAGE AS PER A321 SRM53-11-11 -300-090 FIG. 001 SHEET 01 MESURES OF REWORKED AREA ARE: L=3.185 INCH W=2.460 INCH TOOL USED DIGITAL CALIPERPN:500-197-30 SN: A18229578 DUE DATE: 18-OCT-23. AND RADIUS GAUGE PN: 516C SN: AE- 28454 DUE DATE: 26-JUL-23. RECHECK IS REQUIREDAT 60000FC AND 120000FH AS PER A321 SRM 53-21-11-205-071 TABLE 001 RII INSPECTION COMPLETE 0304902 JOB COMPLETE. (LP#2515213)
